# SDR ASAA2025032856960

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 66,559 hours, 23,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED PLACARD MISSING NEXT TO A/C LEFT AFT LAV. GROUNDED - YES. REPLACED LIGHT ASSYM INFRONT OF LAV FOR EMERGENCY EXIT AREA LIGHT IAW CMM 25-43-82. OPS TEST GOOD.
